Subvarieties of BL-algebras generated by single-components chains

From Mathfuzzlog
Jump to: navigation, search
Authors:
Antonio Di Nola
Francesc Esteva
Pere Garcia
Lluís Godo
Salvatore Sessa
Title: Subvarieties of BL-algebras generated by single-components chains
Journal: Archive for Mathematical Logic
Volume 41
Number
Pages: 673-685
Year: 2002



Abstract

In this paper we study and equationally characterize the subvarieties of BL, the variety of BL-algebras, which are generated by families of single-component BL-chains, i.e. MV-chains, Product-chain or Gödel-chains. Moreover, it is proved that they form a segment of the lattice of subvarieties of BL which is bounded by the Boolean variety and the variety generated by all single-component chains, called LnG.